MathSciNet Relay Station
MathSciNet bibliographic data
MR424847 (54 #12805) 15A18 (65F15)
Thompson, R. C. Singular values, diagonal elements, and convexity. SIAM J. Appl. Math. 32 (1977), no. 1, 39–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement